# SDR UPS97824883

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3.75 INCH CRACK IN SKIN FWD LWR CORNER OF LT AFT SERVICE DOOR CUTOUT.  REPAIRED IAW UPS EO DC8-5330-9841-A.
